# SDR DALA2023100508205

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 90,839 hours, 41,247 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3238 PACK SMELL LIKE DIRTY SOCKS. CORRECTIVE ACTION: REPLACED APU PER DELTA WORK CARD. (4380416)
